# SDR AALA20030650

- Difficulty date: June 10, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DUIRNG OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT SEAT 16D SMASHED.  REPLACED EMERGENCY EXIT SEAT LIGHT AT SEAT 16D.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
